Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 188, NWS Atlanta, GA

May 12, 20256 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 12, 2025, 6:28 PM EDT for 6 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2025, 6:28 PM EDT (22:28 UTC)
Expired
May 12, 2025, 7:15 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Emanuel County, GA, Johnson County, GA, Laurens County, GA, Montgomery County, GA, Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 78 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 632 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
632 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

755 
WUUS52 KFFC 122228
SVRFFC
GAC107-167-175-209-283-309-122315-
/O.NEW.KFFC.SV.W.0188.250512T2228Z-250512T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
628 PM EDT Mon May 12 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Laurens County in central Georgia...
  West central Emanuel County in east central Georgia...
  Treutlen County in east central Georgia...
  South central Johnson County in east central Georgia...
  Central Wheeler County in central Georgia...
  Northwestern Montgomery County in central Georgia...

* Until 715 PM EDT.

* At 628 PM EDT, a severe thunderstorm was located over Alamo, moving
  north at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Soperton, Alamo, Mount Vernon, Glenwood, Adrian, Tarrytown,
  Lothair, Covena, Landsburg, Orland, Rockledge, Orianna, Norristown,
  Barnhill, Blackville, Zaidee, Gillis Springs, Scott, and Lowery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3204 8269 3211 8288 3263 8271 3253 8241
TIME...MOT...LOC 2228Z 200DEG 29KT 3215 8276 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
747 
WWUS52 KFFC 122250
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
650 PM EDT Mon May 12 2025

GAC175-122259-
/O.CAN.KFFC.SV.W.0188.000000T0000Z-250512T2315Z/
Laurens GA-
650 PM EDT Mon May 12 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAURENS COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3211 8288 3220 8285 3227 8276 3228 8276
      3231 8272 3233 8275 3241 8270 3245 8269
      3246 8266 3249 8264 3250 8265 3251 8265
      3252 8267 3261 8267 3263 8271 3263 8269
      3253 8241 3204 8269
TIME...MOT...LOC 2249Z 200DEG 29KT 3232 8269 

$$

GAC107-167-209-283-309-122315-
/O.CON.KFFC.SV.W.0188.000000T0000Z-250512T2315Z/
Emanuel GA-Treutlen GA-Johnson GA-Wheeler GA-Montgomery GA-
650 PM EDT Mon May 12 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WEST CENTRAL EMANUEL...TREUTLEN...SOUTH CENTRAL JOHNSON...CENTRAL
WHEELER AND NORTHWESTERN MONTGOMERY COUNTIES...

At 649 PM EDT, a severe thunderstorm was located over Barnhill, or 7
miles southwest of Soperton, moving north at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Soperton, Alamo, Mount Vernon, Glenwood, Adrian, Tarrytown, Lothair,
Covena, Landsburg, Orland, Orianna, Norristown, Barnhill, Norristown
Junction, Blackville, Zaidee, Gillis Springs, and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3211 8288 3220 8285 3227 8276 3228 8276
      3231 8272 3233 8275 3241 8270 3245 8269
      3246 8266 3249 8264 3250 8265 3251 8265
      3252 8267 3261 8267 3263 8271 3263 8269
      3253 8241 3204 8269
TIME...MOT...LOC 2249Z 200DEG 29KT 3232 8269 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
729 
WWUS52 KFFC 122255
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
655 PM EDT Mon May 12 2025

GAC107-167-283-122305-
/O.CAN.KFFC.SV.W.0188.000000T0000Z-250512T2315Z/
Emanuel GA-Treutlen GA-Johnson GA-
655 PM EDT Mon May 12 2025

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL EMANUEL...
TREUTLEN AND SOUTH CENTRAL JOHNSON COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

&&

LAT...LON 3211 8288 3220 8285 3227 8276 3228 8276
      3231 8272 3230 8271 3229 8267 3229 8266
      3230 8267 3231 8265 3231 8264 3233 8252
      3204 8269
TIME...MOT...LOC 2255Z 200DEG 29KT 3237 8267 

$$

GAC209-309-122315-
/O.CON.KFFC.SV.W.0188.000000T0000Z-250512T2315Z/
Wheeler GA-Montgomery GA-
655 PM EDT Mon May 12 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL WHEELER AND NORTHWESTERN MONTGOMERY COUNTIES...

At 655 PM EDT, a severe thunderstorm was located over Lothair, or
near Soperton, moving north at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Alamo, Mount Vernon, Glenwood, Tarrytown, and Landsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3211 8288 3220 8285 3227 8276 3228 8276
      3231 8272 3230 8271 3229 8267 3229 8266
      3230 8267 3231 8265 3231 8264 3233 8252
      3204 8269
TIME...MOT...LOC 2255Z 200DEG 29KT 3237 8267 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
656 
WWUS52 KFFC 122312
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
712 PM EDT Mon May 12 2025

GAC209-309-122322-
/O.EXP.KFFC.SV.W.0188.000000T0000Z-250512T2315Z/
Wheeler GA-Montgomery GA-
712 PM EDT Mon May 12 2025

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WHEELER AND
NORTHWESTERN MONTGOMERY COUNTIES WILL EXPIRE AT 715 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, heavy
rain is still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

&&

LAT...LON 3211 8288 3220 8285 3227 8276 3228 8276
      3231 8272 3230 8271 3229 8267 3229 8266
      3230 8267 3231 8265 3231 8264 3233 8252
      3204 8269
TIME...MOT...LOC 2312Z 200DEG 29KT 3248 8262 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:39 PM EDT, 3 hours 49 minutes earlier.

Area forecast discussion, May 12, 2:39 PM EDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
239 PM EDT Mon May 12 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 238 PM EDT Mon May 12 2025

Key Messages:

- Scattered thunderstorms, isolated strong to severe, are possible
today. The main threat will be damaging winds and some hail, though a
brief tornado cannot be fully ruled out.

- Rainfall will continue in the region today and Tuesday, though the
widespread flooding threat continues to decline. Training
thunderstorms in our SE counties this afternoon may pose a FF threat.

Discussion:

Current satellite imagery shows the cut-off low's
center over the LAMS region as pressure drops along the Gulf
Coast. The low will continue to slowly move to the east northeast
over the coming day and slowly bring our wet and active period to
an end. Conditions continue to destabilize over the western CWA.
Cloud coverage has underperformed model guidance and has led to
CAPE values increasing by nearly 1000 J/Kg in the last 3 hours
(over- performing). Given the destabilization and increased dry
air, continue to expect thunderstorms to develop this afternoon or
in the next few hours with a few being strong to severe. The main
hazards will be localized gusty to damaging winds (DCAPE already
near 900) and some hail (Mid level lapse rates >6.5 already and a
corridor of Large Hail Parameter >6). Flooding threat across the
area continues to diminish for all but the southeast CWA. N storm
motion and S prorogation this afternoon could mean a training rain
threat over the southeast CWA, where significant rainfall fell
yesterday. Precipitation tomorrow will mostly be in the form of
showers. The heaviest and most widespread rain showers will be
along and north of I20.

Temperatures rebound quickly through Wednesday with highs increasing
to the mid and even upper 80s. Mid level flow turns out of the NW
with slightly drier profiles. Storms could develop with organized
cold pools, with a continued threat of this through the long term as
well.

SM

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 238 PM EDT Mon May 12 2025

Key Messages:

    -Temps warm up into the 90s through Monday.
    -Dry weather for Thursday.
    -Rain chances return for start of the weekend with daily
     potential for strong to severe storms through Monday.

Discussion:

For Wednesday night, lingering rain chances will encompass much of
eastern Georgia as the low pressure system currently over the area
pushes into the northeast overnight Wednesday into Thursday morning.
Models are currently showing ~1000-1500 J/kg for MUCAPE and lapse
rates ~7-8 C/km. Should the storms be able to form with the main
forcing pushing well northeastward, then we are likely to see a
general thunder type risk like outlines by SPC over north Georgia
with main threats likely to be small hail and gusty winds like the
past couple of days.

Pushing into Thursday, the low pressure system will be well to the
northeast, with momentary ridging over Georgia which will result in
our one day of dry weather expected over the area. With the mid-
level ridging and sfc high pressure funneling warm moist air into
the area, temps will quickly rise into the 90s over much of the
area. To begin the weekend, we'll see a frontal boundary begin to
dip into north Georgia and southern TN and that will be our main
emphasis for any strong to severe weather into the early parts of
next week. With the front hanging out over north Georgia, should see
most storms stick to that northern Georgia area although with it
being towards the end of the longterm, the front could meander
further south during this time frame. Daily afternoon CAPE values of
1500-2000 J/kg are currently forecasted with elevated shear values.
With the elevated shear values we will be looking out for the chance
for these storms to become more linear in nature and have more of a
damaging wind threat vs just a popcorn summer type setup. As
mentioned in previous AFDs we'll be continuing to monitor the threat
for MCS or linear QLCS type systems through Monday afternoon.

In addition to the elevated rain chances, with the high pressure to
our south, warm air will be funneled into the area resulting in
highs in the 90s which are ~8-10 degrees above normal for the area.

Hernandez

&&

.AVIATION...
(18Z TAFS)
Issued at 130 PM EDT Mon May 12 2025

VFR conditions to last for a few hours. Scattered to isolated SHRA
and TSRA move into the area through about the 19z hours through
evening. Cigs drop overnight behind precipitation clearing Tues
morning. SHRA and TSRA return tomorrow afternoon. Winds currently
S SE to become light to SW overnight.

//ATL Confidence...18Z Update...
Medium Low confidence cigs overnight.
Medium confidence precipitation coverage each day.
High all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          60  76  60  80 /  70  70  30  40
Atlanta         61  75  61  83 /  50  70  40  30
Blairsville     56  70  55  75 /  80  90  50  70
Cartersville    59  74  59  83 /  50  80  40  30
Columbus        60  79  62  87 /  20  40  10  10
Gainesville     61  73  60  79 /  70  80  40  50
Macon           60  79  61  85 /  30  50  20  20
Rome            59  76  59  83 /  50  80  40  30
Peachtree City  59  76  60  83 /  30  70  30  20
Vidalia         64  82  64  86 /  50  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...SM
LONG TERM....Hernandez
AVIATION...SM
Hazardous weather outlook, May 12, 10:46 AM EDT, 7 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1046 AM EDT Mon May 12 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1046 AM EDT Mon May 12 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

A couple of isolated strong to severe thunderstorms are possible
in the region today. The primary hazards with any stronger storms
should be damaging winds gusts, but a brief tornado or a burst of
hail can't be ruled out.

An isolated heavy rain and flooding threat will continue through
today in north and central Georgia.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered thunderstorms are expected Tuesday and Wednesday,
mainly during the afternoon and evening. Additional thunderstorm
activity is possible next weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight

In the hours before

Special weather statement, May 12, 4:00 PM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Mon May 12 2025

GAZ041-042-122030-
Haralson GA-Carroll GA-
400 PM EDT Mon May 12 2025

...A strong thunderstorm will impact portions of Haralson and western
Carroll Counties through 430 PM EDT...

At 400 PM EDT, a strong thunderstorm was near John Tanner State Park,
or near Carrollton, moving north at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Carrollton, Buchanan, Bremen, Temple, Tallapoosa, Bowdon, Mount Zion,
Waco, Eubank Lake, Bowdon Junction, Abilene, Draketown, Felton, and
John Tanner State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3390 8530 3390 8522 3391 8521 3391 8505
      3390 8503 3381 8504 3380 8500 3347 8510
      3350 8531
TIME...MOT...LOC 2000Z 188DEG 28KT 3356 8520

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 12, 4:31 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Mon May 12 2025

GAZ038-039-050-051-122100-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
431 PM EDT Mon May 12 2025

...A strong thunderstorm will impact portions of northeastern Greene,
northwestern Taliaferro, northwestern Wilkes and Oglethorpe Counties
through 500 PM EDT...

At 431 PM EDT, a strong thunderstorm was over Union Point, or near
Greensboro, moving north at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Greensboro, Lexington, Union Point, Crawford, Woodville, Siloam,
Maxeys, Rayle, Stephens, Robinson, Hutchings, Daniel Springs,
Penfield, Philomath, Vesta, Point Peter, and Carters Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3353 8298 3356 8320 3400 8316 3403 8309
      3402 8305 3403 8302 3403 8300 3404 8298
      3404 8295 3403 8293 3401 8294 3401 8291
      3396 8284
TIME...MOT...LOC 2031Z 189DEG 32KT 3363 8308

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, May 12, 4:38 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
438 PM EDT Mon May 12 2025

GAZ030-031-041-042-122115-
Polk GA-Haralson GA-Carroll GA-Paulding GA-
438 PM EDT Mon May 12 2025

...A strong thunderstorm will impact portions of central Paulding,
eastern Haralson, northeastern Carroll and southeastern Polk Counties
through 515 PM EDT...

At 438 PM EDT, a strong thunderstorm was over Temple, or 8 miles
southeast of Buchanan, moving northeast at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dallas, Buchanan, Villa Rica, Bremen, Temple, Rockmart, Hiram, Waco,
Braswell, Yorkville, Eubank Lake, Van Wert, Abilene, Draketown, and
New Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3402 8508 3403 8489 3391 8478 3377 8488
      3378 8490 3374 8490 3361 8500 3370 8519
TIME...MOT...LOC 2038Z 204DEG 20KT 3373 8506

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 12, 5:25 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
525 PM EDT Mon May 12 2025

GAZ038-039-122200-
Wilkes GA-Oglethorpe GA-
525 PM EDT Mon May 12 2025

...A strong thunderstorm will impact portions of central Wilkes and
east central Oglethorpe Counties through 600 PM EDT...

At 524 PM EDT, a strong thunderstorm was over Newtown, or near
Washington, moving northeast at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Washington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Newtown, Delhi, Norman, Danburg, and Celeste.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3369 8275 3376 8294 3398 8286 3398 8285
      3399 8284 3399 8282 3397 8278 3399 8272
      3398 8269 3399 8266 3398 8265 3388 8261
TIME...MOT...LOC 2124Z 203DEG 25KT 3380 8281

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 12, 5:52 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EDT Mon May 12 2025

GAZ027-122230-
Madison GA-
552 PM EDT Mon May 12 2025

...A strong thunderstorm will impact portions of Madison County
through 630 PM EDT...

At 552 PM EDT, a strong thunderstorm was over Danielsville, moving
north at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Danielsville, Comer, Colbert, Ila, Pocataligo, Diamond Hill, Neese,
and Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3426 8312 3424 8309 3417 8310 3416 8309
      3404 8309 3405 8314 3404 8315 3403 8331
      3422 8336 3426 8330 3424 8324 3425 8324
      3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 2152Z 173DEG 24KT 3412 8322

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 12, 6:13 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
613 PM EDT Mon May 12 2025

GAZ097-098-110>112-122245-
Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
613 PM EDT Mon May 12 2025

...A strong thunderstorm will impact portions of southeastern
Laurens, northeastern Telfair, southwestern Treutlen, Wheeler and
northwestern Montgomery Counties through 645 PM EDT...

At 613 PM EDT, a strong thunderstorm was over Scotland, or near
McRae, moving north at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McRae, Alamo, Helena, Glenwood, Scotland, Towns, Lothair, Spring
Hill, Landsburg, Cedar Grove, Barnhill, Little Ocmulgee State Park,
and Lowery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3197 8293 3216 8291 3218 8287 3220 8289
      3219 8290 3238 8288 3242 8270 3232 8257
      3193 8272
TIME...MOT...LOC 2213Z 192DEG 29KT 3203 8281

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 12:14 AM EDTFlash Flood WarningFFCToombs6 hr
May 12, 6:22 AM EDTSpecial Weather StatementFFCFloyd38 min
May 12, 8:02 AM EDTSpecial Weather StatementFFCWhitfield28 min
May 12, 10:35 AM EDTSpecial Weather StatementFFCJasper25 min
May 12, 10:37 AM EDTSpecial Weather StatementFFCForsyth23 min
May 12, 12:59 PM EDTSpecial Weather StatementFFCHeard31 min
May 12, 3:03 PM EDTSpecial Weather StatementFFCDade27 min
May 12, 3:30 PM EDTSpecial Weather StatementFFCCarroll30 min
May 12, 4:00 PM EDTSpecial Weather StatementFFCCarroll, Haralson30 min
May 12, 4:22 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs38 min
May 12, 4:31 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe29 min
May 12, 4:38 PM EDTSpecial Weather StatementFFCPaulding37 min
May 12, 5:25 PM EDTSpecial Weather StatementFFCWilkes35 min
May 12, 5:52 PM EDTSpecial Weather StatementFFCMadison38 min
May 12, 6:13 PM EDTSpecial Weather StatementFFCWheeler32 min
May 12, 6:32 PM EDTSpecial Weather StatementFFCClarke, Jackson28 min
May 12, 6:33 PM EDTSpecial Weather StatementFFCWashington27 min
May 12, 6:40 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison50 min
May 12, 7:02 PM EDTSpecial Weather StatementFFCGlascock, Warren28 min
May 12, 7:10 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson22 min
May 12, 7:18 PM EDTSpecial Weather StatementFFCWarren, Wilkes42 min
May 12, 7:34 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson56 min
May 12, 7:49 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs26 min
May 12, 7:59 PM EDTSpecial Weather StatementFFCWarren, Wilkes46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.